# SDR CA130325002

- Difficulty date: March 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 3,759 hours
- Engine: Cfmint CFM567B27
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 44IK82TI
- Condition: Damaged
- Location: Mlg
- Part time: 196 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PILOT WALK AROUND IT WAS DISCOVERED THAT THE NR 2 MAIN WHEEL TIRE TREAD HAD SEPARATED FROM THE CARCASS CAUSING ACFT DAMAGE.  MAINTENANCE TASK 05-51-54/201 TIRE TREAD LOSS INSPECTION WAS CARRIED OUT.  DAMAGE WAS NOTED ON THE LT INBD AFT FLAP AND WING PANELS 551FB AND 551BB. THE FOLLOWING PARTS REQUIRED REPLACEMENT BEFORE THE ACFT COULD BE RETURNED TO SERVICE.  NR 2 MAIN WHEEL IAW AMM 32-45-11. MAINTENANCE NOTED THE FAILED TIRE TO STILL BE HOLDING SERVICEABLE PRESSURE.  NR 1 MAIN WHEEL IAW AMM 32-45-11, PRECAUTIONARY.  LT INBD AFT FLAP IAW AMM 27-51-12-400-801, RII COMPLETED.  AFT PANEL, PN 115A2710-17, 551FB IAW AMM 57-50-02.  AFT PANEL, PN 115A2721-1, 551BB IAW AMM 20-00-00.  SDR TO BE UPDATED UPON INVESTIGATION COMPLETION AND THE CAUSE FOR TIRE FAILURE CAN BE DETERMINED.
